The Stacks Project


Bibliography item: MR1887119

authorFantechi, Barbara and Pandharipande, Rahul
titleStable maps and branch divisors
year2002
typearticle
journalCompositio Math.
number3
volume130
pages345–364
fjournalCompositio Mathematica

BibTeX code

You can use the following code to cite this item yourself.

@article{MR1887119,
  author = {Fantechi, Barbara and Pandharipande, Rahul},
  title = {Stable maps and branch divisors},
  year = {2002},
  journal = {Compositio Math.},
  number = {3},
  volume = {130},
  pages = {345--364},
  fjournal = {Compositio Mathematica},
}